# SDR SIMA200114404

- Difficulty date: May 24, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3755 - DURING TAKEOFF ROLL AT APPROXIMATELY 100 KIAS, A RED CONFIGURE LIGHT ILLUMINATED WITH AN INTERMITTENT HORN.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK OF CONFIGURE WARNING SYSTEM WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
